# SDR AALA20050048

- Difficulty date: January 24, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING SMELL PLUS LIGHT SMOKE ON FINAL AT 4000 FEET.  NOTICED STRONG SMELL ON TAKEOFF FROM LGA.  NO OTHER INDICATIONS.  DISSIPATED ON LANDING.  NOTHING IN CABIN REPORTED BY FLIGHT ATTENDANT.  ACCOMPLISHED FAULT ISOLATION PROCEDURES 21 00 01.  NO SMOKE OR BURNING SMELL NOTICED.  PERFORMED EXTENSIVE INSPECTION IN COCKPIT AND AIRCRAFT BAY AREA.  UNABLE TO LOCATE ANY EVIDENCE OF SMOKE.  INSPECTED ELECTRONIC EQUIPMENT AREA WITH NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
